# SDR ASOA2019062065078

- Difficulty date: June 16, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 44,857 hours, 34,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING SMELL WHEN COFFEE MAKER #2 IN OPERATION. ITEM PLACED ON MEL. MX PERFORMED OPERATIONAL CHECK GOOD WITH NO BURNING SMELL NOTED.
